It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-28-2013, 12:17 AM   #1
Newbie
(female)
 
Join Date: Apr 2013
Location: Denmark
Posts: 3
Sanevsnormal HB User
Tramadole - Cold turkey

I've been taking Tramadole 50 mg - 8/Day for 18 months now, because if a permanent shoulder damage. I stopped 3 days Ago ( No withdrawel at all )
I'm not sure Why i chose to quit. Maybe because my doctor Warned me that my serotoninlevel Would increase alot and i should be careful?! ( careful how? He subscribed me with those pills ) anyway... Maybe i've been Reading too much about long term use and is starting to get scared. I've been in a Heavy abuse with Weed.( Quit 4 years Ago and Found out that i have ADHD, Got ritaline and havnt craved Weed since ) But I'm really scared that i Will end up abusing those Damn painkillers. This was a not-at-all concidered desicion, But I'm glad i did it. There must be some other kindda painkillers, with No risk of abuse? I'm allergic to ibuprophen, But paracetomol has been able to take the edge of it.

I've read alot of posts about how bad ppl feel when quitting tramadole. That you Can die from the symptomes and stuff. I've only been having muscle-irritation and problems sleeping, But That's it. So my question is; Is it possible, that my ritaline is taking the worst symptomes from my cold turkey? Or Am i just luckey?

I appoligize for my very bad english
Tanja

Last edited by mod85; 04-28-2013 at 01:40 PM.

 
Sponsors Lightbulb
   
Old 04-29-2013, 11:57 AM   #2
Junior Member
(female)
 
Join Date: Apr 2013
Posts: 11
climbatree HB User
Re: Tramadole - Cold turkey

Some people have no problems whatsoever quitting Tramadol, maybe you're a lucky one. I don't know a thing about the other drug you're taking, though. Congrats for quitting.

 
Sponsors Lightbulb
   
Old 04-29-2013, 02:01 PM   #3
Newbie
(female)
 
Join Date: Apr 2013
Location: Denmark
Posts: 3
Sanevsnormal HB User
Re: Tramadole - Cold turkey

Quote:
Originally Posted by climbatree View Post
Some people have no problems whatsoever quitting Tramadol, maybe you're a lucky one. I don't know a thing about the other drug you're taking, though. Congrats for quitting.
Thanks The other drug is for my ADHD ( Attention Deficit Hyperactivity Disorder )
I'm happy that Its been So easy, after what i've read. Only problem past 2 days has been sleeping difficaulties, But compared to others Its nothing. Maybe Its Also because i didnt abuse and craved Them as much as i probably Would if i did abuse.

 
Old 04-29-2013, 06:38 PM   #4
Junior Member
(female)
 
Join Date: Apr 2013
Posts: 11
climbatree HB User
Re: Tramadole - Cold turkey

Quote:
Originally Posted by Sanevsnormal View Post
Thanks The other drug is for my ADHD ( Attention Deficit Hyperactivity Disorder )
I'm happy that Its been So easy, after what i've read. Only problem past 2 days has been sleeping difficaulties, But compared to others Its nothing. Maybe Its Also because i didnt abuse and craved Them as much as i probably Would if i did abuse.
I have to say that after being on opiates for so long, and relapsing, that using Tramadol now to get over the worst of the op wd has been nice. I find that Tramadol is really speedy, 75 mgs is too much for me. I was just given Adderall for my ADHD, not taken it yet, will wait till I clear this patch.

I'm glad you're not sick from wds. You have to remember that when we are sick or annoyed, we come to vent, the folks who have no problems seldom post here, at least I think so. They quit and don't think twice about it and that's that.



Wish it was that easy for me. )

 
Old 04-29-2013, 10:02 PM   #5
Newbie
(female)
 
Join Date: Apr 2013
Location: Denmark
Posts: 3
Sanevsnormal HB User
Re: Tramadole - Cold turkey

Quote:
Originally Posted by climbatree View Post
I have to say that after being on opiates for so long, and relapsing, that using Tramadol now to get over the worst of the op wd has been nice. I find that Tramadol is really speedy, 75 mgs is too much for me. I was just given Adderall for my ADHD, not taken it yet, will wait till I clear this patch.

I'm glad you're not sick from wds. You have to remember that when we are sick or annoyed, we come to vent, the folks who have no problems seldom post here, at least I think so. They quit and don't think twice about it and that's that.



Wish it was that easy for me. )
I Think that the Reason you find Them is because of the serotonine level, But still hope you Can sleep.
My ADHD meds have help me sleep, sadly far from enough But I'm telling myself all the time, not to get frustrated. Cause if i go there, i Think imma crash. My doctor gave me something Else so i hopefully Can get a decent nigth of sleep later
I'm sure you Can do it. The important thing is not to let it take control.
I've been Working out, watching alot of tv and been trying to distract myself without thinking too much about it And things that increase your dopamin level has been a Big help, like laughing and having sex. Today is my fifth Day and even though i havnt had much sleep since thursday, I'm hanging in there.
Its important for me to talk about it, cause even though Its been easy, Its important to remember that It is possible

 
Closed Thread

Tags
abuse, cold turkey, ritalin, tramadol



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:43 PM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!